achievinggrace

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ria123
Regular Member


Date Joined Aug 2008
Total Posts : 348
   Posted 2/2/2010 1:15 PM (GMT -7)   
A few more questions I hope I am not driving you crazy with all these questions.. I know we can't drink any alcohol while taking Flagyl but can we have sugar free products that contain alcohol sugars in them? Also I am taking 250 mg once a day right now but have to build up to 3x a day, how much did you begin with and at what dosage did you herx from it? Thanks so much for all your help.

achievinggrace
Forum Moderator


Date Joined Nov 2009
Total Posts : 3266
   Posted 2/2/2010 4:53 PM (GMT -7)   
Hi Ria, No, you can't drive me crazy ... I've already been there and am trying to hitch a ride back!!!

Yes, you can have all the sugar free candy you want -- except too much of that can make you pretty loose, so I don't recommend that. My biochemist husband tells me that the alcohol sugars are not really the same as regular hooch.

I started Flagyl at 250mg once a day and worked it up to 3 x a day within a 5 week time period. I'm not going to lie to you, I herxed with each bump up in dosage. I was some kind of wretched and I got some kind of flu at the same time to add to the fun. But it was well worth it. I am doing so much better.

And the bump up to 500mg Twice a day wasn't as bad. On to better and better days. For you too!

Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 2/2/2010 6:39 PM (GMT -7)   
Since you're talking about Flagyl.... :-)

Do either of you have problems with nausea while on it? I've been on it for a 6 days, and I still feel quite nauseous a lot of the time- especially in the morning. I am taking it with meals (for the first couple of days I goofed up and didn't), which helps some, but doesn't totally fix the problem. Could it be that I just need a bit more time to acclimatize to it? I'm not actually puking- just feeling sick enough that I really don't want to eat anything.

Thanks,

Nicky

achievinggrace
Forum Moderator


Date Joined Nov 2009
Total Posts : 3266
   Posted 2/3/2010 7:45 AM (GMT -7)   
Hi Nicky,
I had nausea to begin with, but now I am tolerating it much better. Taking it after a meal works better for me with a little nibble of something more if the nausea starts. I also drink Kefir in addition to taking probiotics twice a day. The added flora seems to help. And then I snack on crystallized ginger if all that doesn't work. Small meals or grazing is the best way to go. Oh, and I took everybody's advice and take enzymes with every meal - that helped a lot. Good luck!

Post Edited (achievinggrace) : 2/3/2010 10:50:09 AM (GMT-7)


ria123
Regular Member


Date Joined Aug 2008
Total Posts : 348
   Posted 2/4/2010 6:58 AM (GMT -7)   
achievinggrace
Thanks for all the info. You had me laughing. I am happy your doing much better. Hope this gets you 100% well. : )
I am taking 250 once a day now so far so good fingers are crossed next week I will begin 2 x a day and take it from there. Good to know I can have some SF junk LOL Thanks again.

Nicky, I take mine at night after dinner right after I eat so far that has been working for me. achievinggrace gave you some really good nausea remedies I used the ginger with my daughter when she was pregnant she was so nausea and it worked for her.
How many mg of Flagyl are you on a day?

Nicky D
Regular Member


Date Joined Jun 2009
Total Posts : 361
   Posted 2/4/2010 5:47 PM (GMT -7)   
I am on 500mg twice a day. My doctor wants to eventually work up to 1500mg I think, but he isn't sure. He tends not to start slowly, and looking at how much you are taking, I'm wondering if it's just my dose that is causing the nausea.

pepphell
Regular Member


Date Joined Jan 2010
Total Posts : 134
   Posted 2/4/2010 6:16 PM (GMT -7)   
looks like no matter what I take it causes me dizzyness. i am not made for medicines.

ria123
Regular Member


Date Joined Aug 2008
Total Posts : 348
   Posted 2/4/2010 6:25 PM (GMT -7)   

 Nicky why dont you ask your doctor if you could work your way up to higher doses. Why suffer even more then we already do if you dont have to. Maybe take 250 2x a day and work your way up.

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 10:55 AM (GMT -7)
There are a total of 2,906,467 posts in 318,960 threads.
View Active Threads


Who's Online
This forum has 158300 registered members. Please welcome our newest member, sarahjaye.
344 Guest(s), 14 Registered Member(s) are currently online.  Details
PeteZa, JustMrMe, Psilociraptor, PeppermintTea, countess18, ppm guy, astroman, Traci, quincy, Szabo246, Woodduck12, scar1919, 614-2101-765-611, Tall Allen